Table of Contents
Journal of Nonlinear Dynamics
Volume 2014 (2014), Article ID 468392, 5 pages
Research Article

Exact Solitary Wave Solution in the ZK-BBM Equation

College of Science, Beijing University of Chemical Technology, Beijing 100029, China

Received 16 June 2014; Revised 4 August 2014; Accepted 18 August 2014; Published 31 August 2014

Academic Editor: Giovanni P. Galdi

Copyright © 2014 Juan Zhao and Wei Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juan Zhao and Wei Li, “Exact Solitary Wave Solution in the ZK-BBM Equation,” Journal of Nonlinear Dynamics, vol. 2014, Article ID 468392, 5 pages, 2014. doi:10.1155/2014/468392